# SDR AALA202511073567

- Difficulty date: September 21, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 32,427 hours, 15,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION INTERNAL STRUCTURE LOWER CORNER FITTING FR66 RH SIDE IN PASSENGER CABIN MEASURE CORROSION ARE L=1.43 INCH W=1.22 INCH D=0.002 INCH. MAINTENANCE REPLACED CORNER FITTING LOC ON INTERNAL STRUCTURE LOWER FR66 RH AT LEVEL STRG 23R IN PASSENGER CABIN IAW A319 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53480505.
